# SDR DALA2024070106627

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 988 Rbl37-42
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0416476) CORROSION ON R/H "Z" ANGLE AT STA987+5, RBL37-42, WL208. REMOVED AND REPLACED R/H Z ANGLE AT STA 987+5 RBL 36-47 WL 208 I.A.W. B737 SRM 51-40-02-0G AND BOEING DWG 147A5700.
